MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Back to Search Results |
| Model Number |
BI70002000 |
| Medical Device Problem Codes |
Failure to Advance (2524); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(h3, h6): no parts have been received by manufacturer for evaluation.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000452.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an imaging system being used for a procedure.It was reported that the system gantry was experiencing a series of issues.While performing a 3d spin, the site reported that the system was louder than normal, particularly around the collimator.Additionally, the system gantry got stuck around a patient, and the site was unable to open the gantry via the pendant buttons.As a result, the site performed a partial system open via the ratchet, then opened the gantry normally the rest of the way.This had occurred intra operatively.There was a patient present.No additional information was provided.